# SDR SWAA050848

- Difficulty date: March 19, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 55,992 hours, 52,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 10C801
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY ESCAPE ROPE COMPARTMENT LATCH BROKEN.  REMOVED AND REPLACED LATCH ASSY PER MM.
